# SDR FDEA201210263755

- Difficulty date: October 26, 2012
- Submitted: October 26, 2012
- Operation: Air carrier
- Aircraft: N660FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 759
- Aircraft time: 24,289 hours, 13,074 cycles
- System (JASC): 5740 · Wing, Attach Fittings
- Part: Bracket
- Part number: A5724859100139
- Condition: Cracked
- Location: Zone 400
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING AFT OF REAR SPAR AT NR 2 ENG PYLON INTERFACE PANEL ATTACH WEB TO BOTTOM WING SKIN CRACKED 2EA.PLACES.  MEASURED 2", AND 1.8" IN LENGTHS.  R & R RT WING NR 2 PYLON AFT ATTACH WEB (BRACKET) REF TO SRM 51-72-10.  PERFORMED OPS CHECK AND LEAK CHECK REF TO AMM 71-00-00-5.  OPS CHECK GOOD.  NO LEAKS NOTED.
